# SDR HEEA0012503

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 206033518007
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION STOP ASSY HAS WORN RUBBER.
